# SDR CA960110002

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: C1450046
- Condition: Sheared Drive
- Location: Stdby Flap Motor
- Part time: 2,415 hours
- Component: Cessna, 99105861
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION THE STANDBY FLAP MOTOR SYSTEM WAS TESTED IN ACCORDANCE WITH THE ENGINE NOT RUNNING CHECK. IT WAS NOTED THAT THE STANDBY FLAP MOTOR WAS HEARD TO BE RUNNING BUT THE FLAPS WERE NOT MOVI NG. THE FLAP MOTOR AND TRANSMISSION ASSEMBLY WERE REMOVED AND THE TRANSMISSION DRIVE SHAFT ASSEMBLY WAS FOUND TO BE SHEARED. SUBMITTER STATES THAT THE FLAP SYSTEM TESTED OK IN THE NORMAL TEST MODE.
